# SDR I5PA2022031692202

- Difficulty date: March 16, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 101,902 hours, 26,862 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 3987865
- Part serial: 2138
- Condition: Faulty
- Location: Fwd Cargo Bin
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FWD CABIN AUTO EICAS MSG... REPLACED TRIM AIR MOD VALVE.
